# SDR QXEA2013032300678

- Difficulty date: March 23, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 28,458 hours, 29,479 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 465009
- Condition: Worn
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DID NOT COME DOWN AFTER SELECTING GEAR HANDLE DOWN. LEFT DOOR CAUTION AND LT UNSAFE LIGHT WAS ILLUMINATED.  ACCOMPLISHED ALT EXTENSION ALL GEAR DOWN AND LOCK INDICATED OF THE ASSOCIATED GEARS.  LANDING UNEVENTFUL.  REPLACED LT MLG UPLOCK ASSY IAW MM TASKS 32-31-21-000-801 AND 32-31-21-400-801.  LANDING GEAR OPS TEST GOOD SEVERAL TIMES AT BOTH LOW AND HIGH FLOW SETTINGS IAW MM TASK 32-31-00-710-801. ALL INDICATIONS NORMAL DURING TESTS.  RETURNED TO SERVICE.
